Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


bROWN SPOTS ON MY SKIN
Apr 20, 2012

HELLO DOCTOR BY, I AM CONCERN ABOUT SOME BROWN SPOTS ON MY SKIN , THEY COME AND GO AWAY, I NOTICE 1 RIGHT AFTER I STARTED THE MEDS (9 MONTHS AGO) AND IT WENT AWAY, NOW I SEE SOME OTHERS BUT THEY COME AND GO , THEY ARE VERY SMALL, I AM AFRAID , WHAT DO YOU THINK IT IS? MY VL IS UNDETECTABLE AND CD4 859.

Response from Dr. Young

Hi and thanks for posting.

What you describe doesn't sound too worrisome to me. Indeed, if you're taking a regimen with FTC, it's possible that it's a minor side effect associated with this medication.

Nevertheless, it would be prudent to let your health care provider know of your symptoms- perhaps just at your next scheduled visit.

Be well, BY



Previous
std
Next
generic HIV meds availibility?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement